# SDR DALA14001633750

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 42,102 hours, 15,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND SEAT MOUNTED EMERGENCY LIGHTS OUT AT 23EFD.  MAINTENANCE REPLACED BATTERY PACK IAW AMM 23-50.  OPS TESTED OK
